Ibufen 100 mg / g to 50g of gel for topical application
The instruction for medical use of medicine Ibufenum the Trade name Ibufenum the International unlicensed name Ibuprofen Dosage Form Gel for external use of 100 mg/g, 50 g Structure of 50 g of gel contains active agent: ibuprofen of lizinovy salt of 5.000 g excipients: polyethyleneglycol 200, methylparahydroxybenzoate, propilparagidroksibenzoat, carbomer 980, oil of orange bitter, trietanolamine, water purified. The description Light yellow or yellow slightly opalescent gel with a characteristic smell. Pharmacotherapeutic group Non-steroidal anti-inflammatory drugs for topical administration. The ibuprofen the ATX M02AA13 Code the Pharmacological Pharmacokinetics From properties of the drug Ibufen® gel active agent an ibuprofen gets directly through an integument into deep fabric layers, into joints and synovial fluid where it is shown in therapeutic effective concentration. When drawing on skin the absorption of an ibuprofen is about 5% of the concentration accepted inside. After drawing on skin the therapeutic concentration of an ibuprofen is reached locally. Absorption and distribution of an ibuprofen depend on thickness of skin, hypodermic fabric, its blood supply and size of inflammatory infiltrates. After the last drawing to skin of a single dose, drug it is completely brought within 24 hours. Medicine does not kumulirutsya in an organism. The pharmacodynamics the Ibuprofen is derivative propionic acid. Ибуфен® in the form of gel has local anesthetic and anti-inflammatory effect, generally due to slowing down of synthesis of prostaglandins – mediators of pain and inflammation. Indications it Is applied locally at indispositions of the demanding local anesthetic and anti-inflammatory action: – a pain syndrome in musculoskeletal system diseases – dorsodynias – neuralgia – a posttraumatic pain syndrome – pains at easy forms of arthritis the Route of administration and doses For external use. Adults and children are more senior than 12 years: To apply a gel strip (about 3 cm) to skin in a healthy place and to rub accurately before full absorption. Not to exceed the recommended dose. Duration of treatment is determined by the doctor. Side effects – disturbances from skin (for example reddening) and feeling of crawling of goosebumps in the site of application of drug – nonspecific allergic and anaphylactic reactions – asthma, exacerbation of asthma, a bronchospasm or short wind – rash of various character, an itching, urticaria, – a Quincke’s edema – necrosis of epidermis and a polymorphic erythema (seldom) – an abdominal pain, dyspepsia. At prolonged use on a big body surface the development of additional side effects, such as is possible: a headache, dizziness, changes in a blood picture (granulocytopenia, an agranulocytosis), a hyperuricemia, and from a GIT: nausea, vomiting, loss of appetite, recurrence of a peptic ulcer of a stomach and duodenum. In the course of treatment by an ibuprofen also disturbances from kidneys are possible, in particular at patients with diseases of kidneys. It is necessary to report about emergence of all side (unusual) effects including which are not specified in a leaf insert to the attending physician. Contraindications individual hypersensitivity to an ibuprofen or any of excipients, to acetylsalicylic acid and other non-steroidal anti-inflammatory drugs allergic diseases of skin infectious diseases with changes on skin burns of disturbance of integrity of the integuments a bronchospasm, rhinitis and a small tortoiseshell in the anamnesis connected with intake of acetylsalicylic acid or other NPVP – children’s age up to 12 years Medicinal interactions Medicinal interaction of an ibuprofen at external use is not described, however it is impossible to exclude completely interactions, such, as at intake. However, it is necessary to consider that even at topical administration the ibuprofen has systemic action, and, theoretically, at simultaneous use of gel with other NPVP can will amplify side effects. Special instructions At use of an ibuprofen it is necessary to be careful at patients with an abnormal liver function or kidneys and also with a peptic ulcer of a stomach and (or) duodenum. To the patients with bronchial asthma who were not accepting earlier acetylsalicylic acid or other NPVP gel with the doctor is recommended to consult before use of the medicinal Ibufen® product. The ibuprofen applied outwardly can cause side effects from a GIT. In spite of the fact that the risk of emergence of such side effects is much less, than at reception of an ibuprofen inside, patients with disturbances from a GIT should see a doctor before use of Ibufen® medicine gel. It is necessary to avoid hit of gel in eyes and mucous membranes. In case of skin changes in the field of drawing, use of medicine should be stopped. In need of long drawing on skin it is recommended to use protective gloves. Medicine cannot be used more often than each 4 hours and no more than 3 times a day. After gel use carefully to wash up hands, except for that case when hands are a healthy place. If 2 weeks later after medicine use the symptoms do not stop or amplify, it is necessary to see a doctor. Concentration of an ibuprofen in a blood system at external use is less, than in case of intake. However in view of the fact that the ibuprofen accepted inside can strengthen the available renal failure, patients with diseases of kidneys in the anamnesis should see a doctor behind consultation before use of Ibufen® medicine gel. Pregnancy and the period of a lactation It is necessary to be careful when using medicine at pregnancy and during breastfeeding. In spite of the fact that the ibuprofen applied locally gets into an organism to a lesser extent, than at intake, pregnant women and nursing mothers have to consult with the doctor before medicine use. Influence on ability to run motor transport and potentially dangerous mechanisms. There is no information on contraindications to control of transport and service of mechanisms after the drug Ibufen® gel. The overdose Overdose after external use is improbable. In case of hit of drug in an oral cavity overdose symptoms are possible. Elimination half-life of drug after overdose makes from 1.5 to 3 hours. Overdose symptoms at administration of drug inside. At most of the patients accepting NPVP observed: nausea, vomiting, pain in epigastriß area, is more rare diarrhea. Noted also sonitus, a headache and bleeding from a GIT. In more hard cases noted disturbances from peripheral nervous system in the form of drowsiness, temporary excitement, a disorientation or a coma. Periodically observed also spasms, and in a serious poisoning – a metabolic acidosis and lengthening of a prothrombin time (PT/INR). Also acute renal failure and disturbances from a liver was noted. Stated also a possibility of strengthening of symptoms of asthma at asthmatics. Actions at overdose In case the drug accidentally was taken inside, it is necessary to carry out stimulation of vomiting, gastric lavage (within an hour after reception), to accept activated carbon, alkaline drink. Symptomatic and maintenance therapy is performed. The form of release and packing On 50 g of drug place in the aluminum tubas with control of the first opening which are screwing up plastic covers. 1 tuba together with the instruction for medical use in the state and Russian languages is placed in a cardboard pack. To Store storage conditions in original packing at a temperature not over 25C. To store out of children’s reach! 2 years not to apply a period of storage after expiry date. After opening of primary packing of 6 months. Prescription status Without prescription the Producer of Medan A.O. Pharma 98-200 Seradz, st. of Century. Loketka 10, Poland the Owner of the registration certificate of JSC Khimpharm, the Republic of Kazakhstan
the Address of the organization accepting in the territory of the Republic of Kazakhstan claims from consumers on quality of products of JSC Khimpharm, Shymkent, Republic of Kazakhstan, Rashidov St., 81 the Address of the organization in the territory of the Republic of Kazakhstan responsible for post-registration observation of safety of medicine of JSC Khimpharm Republic of Kazakhstan, Shymkent, Rashidov St., 81
There are no reviews yet.